# SDR USAA2011091200021

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 37,173 hours, 13,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS COVER MISSING ON EMERGENCY EXIT SEAT 22C.  MAINTENANCE REPLACED RED LENS COVER ON EMERGENCY EXIT SEAT 22C.
